RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


LICS, 2015, Pages 317–328 (Mi lics1)  

Tree-like Queries in OWL 2 QL: Succinctness and Complexity Results

Meghyn Bienvenua, Stanislav Kikotbc, Vladimir V. Podolskiide

a Laboratoire de Recherche en Informatique, CNRS & Université Paris-Sud, Orsay, France
b Institute for Information Transmission Problems, Moscow, Russia
c MIPT, Moscow, Russia
d Steklov Mathematical Institute, Moscow, Russia
e National Research University Higher School of Economics, Moscow, Russia

Funding Agency Grant Number
Agence Nationale de la Recherche 12-JS02-007-01
Russian Foundation for Basic Research
Ministry of Education and Science of the Russian Federation
Russian Science Foundation 14-50-00150
M. Bienvenu was supported by the ANR (project 12-JS02-007-01), and V. Podolskii by the Russian Foundation for Basic Research and the programme "Leading Scientific Schools". S. Kikot carried out his research at IITP at the expense of the Russian Foundation for Sciences (project No. 14-50-00150).


DOI: https://doi.org/10.1109/LICS.2015.38


Bibliographic databases:

ArXiv: 1406.3047
Language:

Linking options:
  • http://mi.mathnet.ru/eng/lics1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Number of views:
    This page:107

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020